# SDR JR2R2012012000060

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 23,547 hours, 16,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R41082
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT TRACKS (BOTH) MISSING RIVETS ON THE WEAR STRIPS.  REPAIRED IAW RO CRJ7-53-O514.
